# SDR AALA20040318

- Difficulty date: February 26, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 390 BETWEEN STRINGER 44 RIGHT AND STRINGER 45 RIGHT HAS A DENT THAT HAS BEEN REWORKED IN AN AREA OF 4.5 INCH BY 4.5 INCH WITH A DEPTH OF 0.110 INCH.  SKIN THICKNESS IS 0.071. DENT IS ADJACENT TO SKIN SPLICE.
